# SDR QXEA200701880

- Difficulty date: December 13, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 11,111 hours, 10,582 cycles
- Engine: Pwc PW150A
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 401020101
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 2340. AFTER TAKEOFF RECEIVED A FUSELAGE DOOR WARNING FOR THE MAIN CABIN DOOR. THE FLIGHT ATTENDANT REPORTED THAT THE DOOR APPEARED NORMAL, AIRCRAFT PRESSURIZATION WAS NOT AFFECTED. RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING. MAINTENANCE REPLACED THE DOOR PROX SENSOR. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
